Approximation of Supremum of Max-Stable Stationary Processes & Pickands Constants

Details

Ressource 1Download: R.Approx_Max_MaxStable_r2.pdf (379.82 [Ko])
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_63CB54A3B7D7
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Approximation of Supremum of Max-Stable Stationary Processes & Pickands Constants
Journal
Journal of Theoretical Probability
Author(s)
Dȩbicki Krzysztof, Hashorva Enkelejd
ISSN
0894-9840
1572-9230
Publication state
Published
Issued date
02/2020
Volume
33
Number
1
Pages
444-464
Language
english
Keywords
Statistics, Probability and Uncertainty, Statistics and Probability, General Mathematics
Funding(s)
Swiss National Science Foundation / 200021-175752
Create date
04/01/2019 9:59
Last modification date
15/02/2020 6:18
Usage data